Advances in Differential Equations

On front propagation problems with nonlocal terms

Pierre Cardaliaguet

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate the evolution of compact hypersurfaces of $\mathbb R^N$ depending, not only on terms of curvature of the surface, but also on non local terms such as the measure of the set enclosed by the surface. We present some existence and convexity results for such motions, even for evolutions which do not preserve the inclusion of the initial surfaces.

Article information

Source
Adv. Differential Equations Volume 5, Number 1-3 (2000), 213-268.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651384

Mathematical Reviews number (MathSciNet)
MR1734542

Zentralblatt MATH identifier
1029.53081

Subjects
Primary: 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.)
Secondary: 35K55: Nonlinear parabolic equations

Citation

Cardaliaguet, Pierre. On front propagation problems with nonlocal terms. Adv. Differential Equations 5 (2000), no. 1-3, 213--268. https://projecteuclid.org/euclid.ade/1356651384.


Export citation